It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-23-2003, 04:07 PM   #1
Senior Veteran
 
Join Date: May 2003
Posts: 1,156
hilery79 HB User
Question hypo-fast heart rate?

Hi~

I am going to be having RAI next Thurs. and am off all meds in preparation for this. So, I am completly hypo.
I have been having most of the typical hypo symptoms (fatigued, achy, swollen eyes, etc.), but my heart rate is really fast. I also have a lot of anxiety, but figured being hypo should slow my heart rate down. It's done just the opposite. It is now faster than ever and this causes me to feel very short of breath.

I was just wondering if anyone else has experienced this with hypothyroidism.

Thanks~
Hilery

 
Old 08-23-2003, 04:20 PM   #2
Senior Veteran
(female)
 
Join Date: Aug 2003
Location: USA
Posts: 3,450
LuvMyLilDoggie HB UserLuvMyLilDoggie HB UserLuvMyLilDoggie HB UserLuvMyLilDoggie HB User
Smile

Hi. I have not experienced constant rapid heartbeat. However, I have experienced short periods of rapid heartbeat as well as skipped beats. I have noticed that in times of anxiety (and I've had plenty of that this year!), my symptoms seem to be present more often. I am new to this message board and also newly diagnosed as hypo-T. So I am learning a lot from the people here-more than my doctor has told me, that's for sure! Good luck with your tests and let us know how they turn out.
Barb
__________________
Live, Love, Laugh.

 
Sponsors Lightbulb
   
Old 08-23-2003, 05:41 PM   #3
Senior Veteran
 
Join Date: Jul 2003
Location: Spokane, WA USA
Posts: 714
Iwannalife HB User
Post

Hilery, My constant rapid pulse(100+) was part of the reason they kept trying to say I wasn't hypo. It's a viscious circle too. When your heart is racing, it creates more anxiety and makes your heart race. Be sure you're taking magnesium if you can. And remember the fast pulse won't hurt you on a short term basis, it just feels awful. You'll be fine. Make sure they put you on a T3/T4 drug when this is over so you won't have to wait so long for your symptoms to go away. Hugs, IWL

 
Old 08-24-2003, 08:49 AM   #4
Senior Veteran
 
Join Date: May 2003
Posts: 1,156
hilery79 HB User
Post

Barb and IWL~

Thanks for your replys!
Yes, I started taking magnesium a few days ago. So, hopefully it will help some.
I know my dr. is planning on putting me on synthroid once my treatment is done. I'm wondering if that will just make my heartrate even higher.

Thanks again~
Hilery

 
Old 08-24-2003, 11:40 AM   #5
Senior Member
 
Join Date: Jul 2003
Location: Temecula, CA USA
Posts: 123
kael HB User
Wink

oops - sorry!

[This message has been edited by kael (edited 08-24-2003).]
__________________
Practice Compassion...Heal The World

 
Old 08-24-2003, 11:47 AM   #6
Veteran
(female)
 
Join Date: Oct 2002
Location: Roselle Park, NJ
Posts: 342
Ginger9708 HB User
Post

Yes I experience this, sometimes with a vibration type feeling in my chest. Im not sure what this is but seems may be a hyper symptom even though I am hypo.

 
Old 08-24-2003, 11:56 AM   #7
Senior Veteran
 
Join Date: Jul 2003
Location: Spokane, WA USA
Posts: 714
Iwannalife HB User
Post

Hilery, The only reason I brought up them putting you on the T3 is that it works so much faster than T4 alone, so you wouldn't have symptoms as long. Hugs & Prayers, IWL

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Need help for daughter with hypo symptoms but close to normal lab results brettb Thyroid Disorders 4 04-25-2010 02:22 PM
Puzzled by the Hypo Look osteoblast Thyroid Disorders 7 10-14-2007 09:21 AM
hypo eyes david45249 Thyroid Disorders 22 06-21-2007 07:21 AM
Mother&Sisters with Hyper/Hypo osteoblast Thyroid Disorders 25 05-21-2007 07:45 PM
Hypo-Allergenic Eye Makeup Question StenoLady1 Beauty & Cosmetics 0 02-22-2006 07:47 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 12:48 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!